# SDR AALA202502262099

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 39,411 hours, 7,969 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Exposed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR STRAP IS EXPOSED IN THE CABIN. 4R DOOR STRAP ROLL BACK INTO RIGHT POSITION PER AMM 52-40-00.
